# SDR VJ970003

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM AFT OVERWING EXITS INOPERATIVE.  REPLACED POWER SUPPLY PER MM 33-51-01 AND REPAIRED BROKEN WIRES.  OPERATIONALLY CHECKED GOOD.  (M)
